Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Epidural steroid injection pain days later

I just received an epidural injection on Monday I was sore as hell that day leading up to yesterday then today it was pure hell. He did it at my c7 c8 nerve root due to my emg report even though my new MRI said its my c5 c6 disc that is bulged resulting in a flattened nerve sac and a slight tear in the disc.

Did anyone else have this terrible pain 3 days later? It was so bad i had to call my mom whom is a nurse and she said its normal but i don't understand why I'm having so much pain that I need two pain pills every 4 hours. Unfortunately I can't even sleep or lay on my back.


  • Yes, it is quite common to have an increased flare up of pain post injections, sometimes it lasts a day or two and more often longer until the medication in the injection kicks in and starts to decrease the inflammation in the areas. Did you clear taking two pills at a time with your doctor before doing so? If not, it is not acceptable to ever take more medications than you are prescribed without clearing it with your doctor prior to doing so.
Sign In or Register to comment.